The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Studies in Applied Mathematics
( Vol. 90 NO.3 / (1993))
A 2+1 Dimensional Integrable Generalization of the Sine-Gordon Equation 1. $\bar{\partial}-\partial$ Dressing and the Initial Value Problem
B. G. Konopelchenko, V. G. Dubrovsky,
Pages. 189-223
Abstract
Contents 1. Introduction 2. Equivalent forms of the 2DGSG equation and linear problems 3. $\bar{\partial}-\partial$-dressing 4. Exact solutions 4.1. Solutions with functional parameters 4.2. Plane solitons (plane kinks) 4.3. Breathers 5. Initial value problem for the 2DGSG-I equation 6. Initial value problem for the 2DGSG-II equation
Key words
Mathmatical Subject Classification